# SDR AALA20150412002

- Difficulty date: April 11, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 8,946 hours, 1,063 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AT GATE L2 DOOR WAS OPENED WHILE ARMED.  THE ASSIST BOTTLE WAS ACTIVATED BUT THE SLIDE ONLY PARTIALLY DEPLOYED.  R & R THE L2 DOOR SLIDE.
